# SDR SWAA2023020784744

- Difficulty date: December 22, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED PANEL 844DZ SERVICE DOOR R2 2022-697329<[01] REPLACED PART ON ANGLE LOCATED PANEL 844DZ SERVICE DOOR R2 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02.;[02] CORRECTED STEP 1; REPLACED ANGLE LOCATED PANEL 844DZ SERVICE DOOR R2 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02.;[03] REPLACED ANGLE LOCATED PANEL 844DZ SERVICE DOOR R2 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02.
